Local regularity criteria of the navier-stokes equations with slip boundary conditions

Hyeong Ohk Bae, Kyungkeun Kang, Myeonghyeon Kim

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We present regularity conditions for suitable weak solutions of the Navier-Stokes equations with slip boundary data near the curved boundary. To be more precise, we prove that suitable weak solutions become regular in a neighborhood boundary points, provided the scaled mixed norm L(Formula Presented) with 3/p + 2/q = 2, 1 ≤ q < ∞ is sufficiently small in the neighborhood.

Original languageEnglish
Pages (from-to)597-621
Number of pages25
JournalJournal of the Korean Mathematical Society
Volume53
Issue number3
DOIs
Publication statusPublished - 2016 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this